# SDR CA980318026

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Control Unit
- Part number: C6110080101
- Condition: Failed
- Location: Alternator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE STARTER WOULD ENGAGE WITH THE BATTERY SWITCH ON BUT THE STARTER SWITCH IN THE NORMAL POSITION. ALTERNATOR CONTROL UNIT WAS FOUND TO BE STICKING. REPLACED.
